Free extensions of double categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 1, p. 35-80
@article{CTGDC_2004__45_1_35_0,
     author = {Dawson, Robert J. MacG. and Pare, Robert and Pronk, D. A.},
     title = {Free extensions of double categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {1},
     year = {2004},
     pages = {35-80},
     zbl = {1055.18001},
     mrnumber = {2040662},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_1_35_0}
}
Dawson, R. J. M.; Pare, R.; Pronk, D. A. Free extensions of double categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 1, pp. 35-80. http://www.numdam.org/item/CTGDC_2004__45_1_35_0/

[1] J. Bénabou, Introduction to bicategories, in Reports of the Midwest Category Seminar, LNM 40, Springer Verlag, New York, 1967, pp. 1-77. | MR 220789

[2] W.W. Boone, Certain simple, unsolvable problems of group theory, I, Nederl. Akad. Wetensch. Proc. Ser. A. 57 (1954), pp. 231-237 = Indag. Math. 16 (1954), pp. 231-237. | MR 66372 | Zbl 0055.00602

[3] R. Brown, G.H. Mosa, Double categories, 2-categories, thin structures and connections, Theory Appl. Categ. 5 (1999), pp. 163-175. | MR 1694653 | Zbl 0918.18005

[4] R.J. Macg. Dawson, R. Paré, General associativity and general composition for double categories, Cah. Top. Géom. Diff., 36 (1993), pp. 57-79. | Numdam | MR 1213297 | Zbl 0778.18005

[5] R. Brown, C.B. Spencer, Double groupoids and crossed modules, Cahiers de Top. et Géom. Diff. 17 (1976), pp. 343-362. | Numdam | MR 440553 | Zbl 0344.18004

[6] R.J. Macg. Dawson, R. Paré, What is a double category like?, J. Pure Appl. Alg. 168 (2002), pp. 19-34. | MR 1879928 | Zbl 1008.18007

[7] R.J. Macg. Dawson, R. Paré, D.A. Pronk, Undecidability and free adjoints, in Proceedings of the World Multiconference on Systemics, Cybernetics and Informatics 2001, Volume XIV, N. Callaos, F. G. Tinetti, J. M. Champarnaud, J. K. Lee (Eds), International Institute of Informatics and Systemics, Orlando, 2001, pp. 156-161

[8] R.J. Macg. Dawson, R. Paré, D.A. Pronk, Adjoining adjoints, to appear in Adv. in Math. | Zbl 1030.18001

[9] R.J. Macg. Dawson, R. Paré, D.A. Pronk, Undecidability of the free adjoint construction, preprint. | MR 2006793 | Zbl 1030.18002

[10] A. and C. Ehresmann, Multiple functors IV. Monoidal closed structures on Catn, Cahiers de Top. et Géom. Diff. 20 (1979), pp. 59-105. | Numdam | Zbl 0415.18007

[11] C. Ehresmann, Catégories structurées, Ann. Sci. Ecole Norm. Sup. 80 (1963), pp. 349-425. | Numdam | MR 197529 | Zbl 0128.02002

[12] C. Ehresmann, Catégories et Structures, Dunod, Paris, 1965. | MR 213410 | Zbl 0192.09803

[13] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer Verlag, New York, 1967. | MR 210125 | Zbl 0186.56802

[14] J. Lambek, How to program an infinite abacus, Canad. Math. Bull. 4 (1961), pp. 295-302. | MR 132695 | Zbl 0112.00902

[15] M.L. Minsky, Recursive unsolvability of Post's problem of 'tag' and other topics in the theory of Turing machines, Annals of Math. 74 (1961), pp. 437-455. | MR 140405 | Zbl 0105.00802

[16] D.A. Pronk, Etendues and stacks as bicategories of fractions, Comp. Math. 102 (1996), pp. 243-303. | Numdam | MR 1401424 | Zbl 0871.18003

[17] D. Quillen, Homotopical Algebra, LNM 43, Springer Verlag, New York, 1967. | MR 223432 | Zbl 0168.20903

[18] S. Schanuel, R. Street, The free adjunction, Cahiers de Top. et Géom. Diff. 27 (1986), pp. 81-83. | Numdam | MR 845410 | Zbl 0592.18002

[19] C.B. Spencer, An abstract setting for homotopy pushouts and pullbacks, Cahiers de Top. et Géom. Diff. 18 (1977), pp. 409-430. | Numdam | MR 486054 | Zbl 0378.18008